# SDR YENA201802080063

- Difficulty date: February 8, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 1739
- Aircraft time: 62,587 hours, 22,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4872
- Condition: Failed
- Location: Emergency Lights
- Part time: 62,604 hours, 22,427 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LT EPSU UNIT FAULT WHEN PERFORMING EMERGENCY LIGHT TEST.   R & R THE EPSU IAW AMM 33-51-38.
